Approximation of parameters of some hypergeometric functions
Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 103-112
Cet article a éte moissonné depuis la source Math-Net.Ru
Two theorems are proved about the combined approximations by numbers from the field of rational numbers or from a fixed imaginary quadratic field of parameters of some hypergeometric functions. It is hence assumed that the values of the functions depend linearly on the appropriate field.
@article{MZM_1975_17_1_a11,
author = {A. I. Galochkin},
title = {Approximation of parameters of some hypergeometric functions},
journal = {Matemati\v{c}eskie zametki},
pages = {103--112},
year = {1975},
volume = {17},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a11/}
}
A. I. Galochkin. Approximation of parameters of some hypergeometric functions. Matematičeskie zametki, Tome 17 (1975) no. 1, pp. 103-112. http://geodesic.mathdoc.fr/item/MZM_1975_17_1_a11/